MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s00508-012-0202-5

Медицинская библиотека · Wiener klinische Wochenschrift · 2012

Attempted suicide under high dose dopaminergic therapy including apomorphine.

Struhal Walter, Guger Michael, Hödl Stephanie, Ung Sok-Chu, Bach Michael, Ransmayr Gerhard

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Impulse control disorder during continuous subcutaneous apomorphine treatment (CAI) was recently reported. We describe a 54-year-old patient with familial Parkinson's disease, who after initiation of CAI in addition to high dose levodopa and amantadine, developed impulse control disorder (major financial loss related to risky transactions and self-medication), psychosis and depression, which lead up to attempted suicide. To our knowledge, this is the first case of attempted suicide under apomorphine treatment.

Для цитирования: Struhal Walter, Guger Michael, Hödl Stephanie, Ung Sok-Chu, Bach Michael, Ransmayr Gerhard. Attempted suicide under high dose dopaminergic therapy including apomorphine.. Wiener klinische Wochenschrift. 2012. DOI: 10.1007/s00508-012-0202-5.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.